# SDR UHLA201505310418

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 14,140 hours, 10,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Condition: Sheared
- Location: Pax Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR NOT LOCKING COMPLETELY, INDICATOR ON DOOR FRAME WOULD NOT SHOW GREEN WHEN CLOSED AND LOCKED.  FOUND L1 LATCH INDICATOR ROLL PIN SHEARED, R & R ROLL PIN IAW AMM 52-11-22.
